# SDR AALA20120420012

- Difficulty date: April 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 67,813 hours, 35,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AT APPROXIMATE STATION 854 CRACKED.  INSTALLED DOUBLER PER AARD 53-20-00-16.
